# SDR QXEA2021082000414

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 6,438 hours, 3,845 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 3245B
- Condition: Malfunctioned
- Location: Brake Sys
- Part time: 6,438 hours, 3,845 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXITING RUNWAY AT 40KTS EICAS DISPLAYED LEFT + RIGHT BRAKE FAULT. LOST BRAKING FOR 2 SECONDS. EXITING RUNWAY EICAS LEFT + RIGHT BRAKE FAULT DISPLAYED AGAIN WITH A LOSS OF BRAKES FOR 2 SECONDS. REMOVED FROM SERVICE. CMC POSTED FAULT CODE 32533301NWS. PERFORMED FIM TASK 32-53-00-810-813-A. COULD NOT DUPLICATE FAULT. REPLACED BRAKE CONTROL MODULE 2 AS PRECAUTIONARY MEASURE. REF AMM TASK 32-41-07-000-801-A AND 32-41-07-400-801-A. OPS CHECK GOOD. NO FURTHER DEFECTS OR FAULT CODES NOTED. RETURNED TO SERVICE.
